# SDR MASA2011052702870

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,564 hours, 22,776 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE WN ENGAGE.  REPLACED HYD FUSE.
